Metrical theorems on fractional parts of real sequences.
Journal für die reine und angewandte Mathematik, Tome 396 (1989), pp. 192-211
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1989__396_153128,
author = {Glyn Harman},
title = {Metrical theorems on fractional parts of real sequences.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {192--211},
year = {1989},
volume = {396},
zbl = {0657.10055},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__396_153128/}
}
Glyn Harman. Metrical theorems on fractional parts of real sequences.. Journal für die reine und angewandte Mathematik, Tome 396 (1989), pp. 192-211. http://geodesic.mathdoc.fr/item/JRAM_1989__396_153128/